# SDR IPXA0660654

- Difficulty date: June 21, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- System (JASC): 5751 · Ailerons
- Part: Wedge
- Part number: 113T710092G
- Part serial: 001522
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD AILERON T/E WEDGE LIGHTNING DAMAGE.  REPAIRED IAW EO B767-5750-38137-B.
